# SDR CALA0101021

- Difficulty date: December 4, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 4,586 hours, 753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EXTERIOR EMERGENCY SLIDE ILLUMINATION LIGHT AT R-4 DOOR INOPERATIVE.  THE M734 EMERGENCY LIGHTS POWER SUPPLY WAS REMOVED AND REPLACED IAW MM 33-51-07, PAGE 201.
